# SDR ASAA2014020706788

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,361 hours, 6,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5257
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 41,125 hours, 17,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  THE ASSOCIATED LIGHT EXTINGUISHES ON MASTER CAUTION.  ACFT GROUNDED. PERFORMED BITE CHECK, FOUND RT TCV INOPERATIVE.  R & R TCV REF AMM 21-51-10.  PERFORMED OPS/LEAK CHECK, OPS/LEAK CHECK GOOD. PERFORMED BITE CHECK, BITE CHECK CONFIRMS FAULT CORRECTED.
